MAUDE Adverse Event Report: CARDINAL HEALTH BALLOON SLG 18 FR X 2.3 CM; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH BALLOON SLG 18 FR X 2.3 CM; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 718230
Medical Device Problem Code Unintended Deflation (4061)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/03/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.H3: device evaluation comment - the customer stated that the device will not be returned for evaluation because the device was discarded.
 
Event or Problem Description
Customer reports: three days after the gastrostomy button was implanted in the patient, it came out.The balloon lost water and it was evident that there was a leak in the part of the balloon's filling duct.The product could not be sent since it was contaminated.
 
Additional Manufacturer Narrative
The device history record for each lot affected was reviewed and showed that the manufacturing and inspection was performed as per applicable procedures and validated process.All inspection results were within acceptable criteria as per established sampling plan levels and quality procedures.Based on the information available to us, we were unable to confirm the event.In the meantime, all information received will be used for further tracking and trending purposes.

Brand Name
BALLOON SLG 18 FR X 2.3 CM
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH
777 west street, mansfield, ma
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key19385603
Report Number9612030-2024-00071
Device Sequence Number11767235
Product Code KNT
UDI-Device Identifier10884521011151
UDI-Public10884521011151
Combination Product (Y/N)N
Initial Reporter CountryCO
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number718230
Device Catalogue Number718230
Device Lot Number2324710764
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/23/2024
Supplement Report FDA Received Date05/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown